# SDR 2008UALA06426

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 49,706 hours, 9,230 cycles
- Engine: Pwa PW4077
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE WING EICAS MESSAGE.  REPLACED ACIPS CARD.  OPS GOOD.
